# SDR CALA2017042801186

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 104,608 hours, 12,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EXIT DOOR LT SIDE BATTERY LIGHT INOP. REPLACED BATTERY ASSEMBLY PER AMM 33-51-04, SYSTEM WORKS NORMALLY.  LIGHT OPS CHECKS OK.
